Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Severe pain in the leg from knee down. Have Vitamin B12 and D3 deficiency. Taken Calcirol, Atacor and Arachitol. High cholesterol levels

Hi, my sister has vitamin B12 and vitamin D3 deficiency. Her Vit B12 is 15 and Vit D3 is 6 and she suffers for severe ache on her legs specially from the knee cap below. She has been advised to take calcirol sachets once a week and had been injected with Arachitol 6u. She is also taking remylin tablets along with atacor as her cholestrol level is also high. Its been two weeks she is taking medicines but is not finding any reliefs. Do u suggest her to take more injections for her bones and vit deficiency. I cant see her in pain. Please advise...
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  778
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Continue calcirol sachets once a week for at least 8 weeks and then take it fortnightly for 3 months snd then take it once a month regularly.
There is no need for more injections of arachitol.
For B12 ,it is better to give injection B12 for 10 days regularly.
After the injections,you can put her on oral remyelin.
Ask her to take oral calcium also.
Answered: Sat, 7 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor